# SDR UPS04842035

- Difficulty date: March 3, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 69,092 hours, 46,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 575503225
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  FLOOR SUPPORT IS CORRODED BEYOND LIMITS BETWEEN STATION 1702 -1723 AT LBL 19.  REMOVED, FABRICATED AND REPLACED SUPPORT IAW DWG 5755032 AND SRM 51-1-20D, 51-1-21 AND 51-3-0.
